On the Dirichlet problem for the degenerate real Monge Ampère equation.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 23-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174386,
author = {Bert G. Wachsmuth},
title = {On the {Dirichlet} problem for the degenerate real {Monge} {Amp\`ere} equation.},
journal = {Mathematische Zeitschrift},
pages = {23--36},
year = {1992},
volume = {210},
number = {1},
zbl = {0736.35050},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174386/}
}
Bert G. Wachsmuth. On the Dirichlet problem for the degenerate real Monge Ampère equation.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 23-36. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174386/